End of Year Resolutions You Can Set Right Now!
November 12, 2019
Many incorrectly assume PCP does not cause poisoning or overdose, but there are reports of excessive amounts of PCP causing overdoses in users who sustain permanent damage, and death. PCP overdoses behave in the same way as opiate overdoses, more than 20 mg of PCP have the ability to cause lengthy comas, severe seizures, and death.
Many cases of PCP overdose are linked to the presence of other addictive substances, but PCP overdose is possible on its own.
Unlike opiate overdoses, which are easily identified by the depression of the central nervous system, PCP’s outward signs of overdose may be difficult to identify, because before the onset of potentially fatal or damaging effects one may assume users are experiencing a bad trip, without realizing the severity of the following symptoms of overdose:
Ignoring the symptoms of PCP addiction can lead to permanent physical and psychological damage.
If you are witness to someone suffering from a PCP overdose, place the victim on their side to prevent them from drowning in vomit. Call 911 immediately and wait for medical assistance. If you’re worried about the legal ramifications of calling for medical help in the event of a PCP overdose, there are many good samaritan laws in place to protect those acting on the highest good who cooperate with the police fully, and who do not flee the scene of an overdose victim after calling.
State laws are governed individually, so make sure to inquire about your own state regulations regarding good samaritan laws. Regardless of your involvement with law enforcement and illicit drug use, one who has fallen victim to a potentially fatal overdose will require immediate emergency care, or may suffer permanent brain damage, or die. Getting PCP addiction treatment will prevent overdose from ever occurring again.